SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

M. Schweizer, “On the Minimal Martingale Measure and the Mollmer-Schweizer Decomposition,” Stochastic Analysis and Applications, Vol. 13, No. 5, 1995, pp. 573-599.
http://dx.doi.org/10.1080/07362999508809418

has been cited by the following article: